Acemiz Plus Tablet 10's
Item requires a valid prescription
Manufactured By Lupin Ltd
Composition Aceclofenac 100mg, Paracetamol 325mg
Rs 98.20
MRP 119.75
(18% OFF)
Includes all taxes
Click here to view Alternate brands
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Description:
- Acemiz Plus Tablet contains Aceclofenac 100mg and Paracetamol 325mg used to treat pain and some inflammations
- It is also used to treat muscle pain, back pain, toothache, or pain in the ear and throat
- Addictive Drug: No
- Therapeutic Class: Pain analgesics
- Schedule “H” drug Warning: Not to be sold without the prescription of a registered medical practitioner
- Store at a normal temperature below 30°C
- Keep out of the reach of children and pets
Acemiz Plus Tablet Uses:
- Treatment of pain relief and inflammation
Acemiz Plus Tablet composition:
Interactions / Warnings:
- Avoid consuming alcohol or smoking while taking Acemiz Plus Tablet
- Avoid driving or if you need to do any work with concentration while taking Acemiz Plus Tablet
- It may interact with other drugs, vitamins and minerals supplements, and some OTC supplements, discuss with your doctor before taking
Tell your doctor if you take any of the following before taking Acemiz Plus Tablet
- Blood-thinning medications
- Other Nonsteroidal anti-inflammatory drugs (NSAIDs)
- Diuretics
Pregnancy interaction:
Women who are pregnant or a breastfeeding mother must consult their doctor before taking Acemiz Plus Tablet
Expert advice:
- Take Acemiz Plus Tablet exactly as prescribed by your doctor
- Inform your doctor of any medical conditions you have, including allergies and a history of gastrointestinal bleeding
- Drink plenty of water while taking Acemiz Plus Tablet to reduce the risk of stomach irritation
- If you miss a dose and it is close to your next dose, skip the missed dose and take the next dose at the regular time
- Don't exceed the recommended dose of Acemiz Plus Tablet without consulting with your doctor
- This medication used to treat pain and inflammation associated with conditions such as osteoarthritis, rheumatoid arthritis, ankylosing spondylitis, and menstrual cramps
- Don't take Acemiz Plus Tablet if you have a history of gastrointestinal bleeding, liver or kidney problems, or if you are taking blood thinners or other pain relievers unless advised by your doctor
Acemiz Plus Tablet Side Effects:
- Stomach upset, including heartburn, nausea, vomiting, or diarrhoea
- Dizziness
- Headache
- Skin rash or itching
- Ringing in the ears
- Fatigue
- Stomach ulcers or bleeding
- Liver problems
- Kidney problems
- Anaemia
- Decreased blood platelets
- Swelling of the face, lips, tongue, or throat (which may indicate an allergic reaction)
If you experience any serious side effects, contact your doctor immediately
How to use Acemiz Plus Tablet :
Acemiz Plus Tablet should be taken with a full glass of water. Do not crush, chew, or break the tablet as per your doctor's prescription
How Acemiz Plus Tablet works:
Acemiz Plus Tablet contains Aceclofenac 100mg and Paracetamol 325mg
Aceclofenac is a nonsteroidal anti-inflammatory drug (NSAID) that works by blocking the production of prostaglandins, which are chemicals that cause pain and inflammation in the body
By blocking the production of prostaglandins, aceclofenac can help reduce pain, swelling, and stiffness associated with conditions such as osteoarthritis, rheumatoid arthritis, and other musculoskeletal conditions
Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer) that works by blocking the production of a chemical called prostaglandin in the brain, which is responsible for causing pain and raising the body temperature
By blocking this chemical, paracetamol can help relieve pain and reduce fever
Faq:
Q: Is Acemiz Plus Tablet addictive?
No. It is not an addictive
Q: Can I take Aceclofenac 100mg and Paracetamol 325mg for a long period of time?
Aceclofenac 100mg and Paracetamol 325mg should not be taken for a long period of time without medical supervision, as they can increase the risk of side effects, such as stomach bleeding and kidney damage. Take as per your doctor's prescription
Q: Can I take Aceclofenac 100mg and Paracetamol 325mg if I have a history of stomach ulcers?
Aceclofenac 100mg and Paracetamol 325mg may not be appropriate for individuals with a history of stomach ulcers, as it can increase the risk of stomach bleeding. It is important to consult with a doctor before using Acemiz Plus Tablet
Q: Can you take vitamin B complex along with Acemiz Plus Tablet?
Acemiz Plus Tablet, which contains aceclofenac 100mg and paracetamol 325mg, can generally be taken with vitamin B-complex supplements. Get your doctor's advice too
Q: What kind of pain Acemiz Plus Tablet can cure?
Osteoarthritis, Rheumatoid arthritis, Ankylosing spondylitis, Musculoskeletal pain, Toothache, Migraine headaches, Menstrual cramps, and Pain due to injury or surgery. Acemiz Plus Tablet is not a cure for these conditions, but it can help manage the pain and discomfort associated with them
Medicine disease interaction:
- Gastrointestinal problems
- Liver or kidney disease
- Heart disease
- Blood disorders
- Asthma
Patients who have the above-mentioned problems can interact with this medication, inform your doctor and get a consultation before using Acemiz Plus Tablet
Country of origin: India
Manufacturer/Marketer Address: Lupin Ltd, 3rd floor Kalpataru Inspire, Off. W E Highway, Santacruz (East), Mumbai - 400055
Disclaimer : The content on KauveryMeds.com is only for informational purposes. Always consult a professional medical practitioner regarding any health or medical conditions and their respective diagnosis or treatment. Follow your doctor's advice and do not disregard it because of something you have seen or read on this website. Buy medicines with a proper prescription given by your doctor. We don't process requests for Schedule X and other habit-forming drugs as per the Drugs and Cosmetics Act, 1940 and Drugs and Cosmetics Rules, 1945[removed][removed]
Rs 98.20MRP 119.75
18% OFF